# SDR SWAA2013121823474

- Difficulty date: December 17, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 23,106 hours, 13,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUSTMENT.  ADJUSTED HOLDER IAW SIP.
